MAUDE Adverse Event Report: BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Catalog Number D139504
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pericarditis (4448)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A month after a patient underwent an atrial fibrillation (afib) ablation procedure with a qdot micro catheter, the patient experienced pericarditis, and is under cardiology service.The report indicated that the patient came back with pericarditis one month after af ablation and is in intensive cardiology service.The patient did not experience an adverse event such as infection, non-union, allergic reaction, osteoporosis, overloading, pain, degenerative diseases, bleeding or oozing.Additional information was received indicating the physician¿s opinion on the cause of this adverse event was that it is a rare but occurring event due to ablation.The patient¿s outcome from the adverse event was reported as improved.The patient did not require cardiac surgery.The patient required extended hospitalization because the patient came back to hospital and needed extra hospitalization.The number of performed ablations was 140 with radiofrequency (rf) energy with qdot micro.The transseptal puncture was performed with boston needles, baylis.The flow settings were qmode and qmode+ and there were no issues with flow rate change at the start of the ablation.The force visualization features used were graph, dashboard, vector, and visitag.The visitag module parameters for stability used were range-5-30, time-3s, force over time (fot) - 5g, and size-3mm.No additional filter was used with the visitag.The color option used prospectively was other: index and joules.The correct catheter settings were selected on the ngen generator and there were no error reported or service done on the generator.
 
Additional Manufacturer Narrative
Device investigation details: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.However, if the product is received at a later date, the investigation will be updated as applicable.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Note: for field d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.# (b)(4).

Brand Name
QDOT MICRO
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24144083
Report Number2029046-2026-00278
Device Sequence Number8997850
Product Code OAE
UDI-Device Identifier10846835016741
UDI-Public(01)10846835016741
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P210027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD139504
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Initial Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON NEEDLES, BAYLIS; CARTO 3 SYSTEM; NGEN RF GENERATOR
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown